# SDR MK1Y20190902001

- Difficulty date: July 8, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 115,895 hours, 19,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 53A0209 FOUND TWO DIAMETERS OF FASTENERS HOLES NOT WITHIN THE LIMITS OF O.450"-0.453" THE FASTENERS HOLES FOUND WITH 0.515" DIAMETERS EACH ONE AT FRAME INNER CHORD TRANSITION RADIUS RT STA 883.5 LBL 89.
